# SDR SIMA20150215002

- Difficulty date: February 15, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,180 hours, 24,080 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 14521956001
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD INNER SKIN GOUGED AT LOWER CORNER.  PERFORMED ERS-EM-52MR-292 FOUND TO BE ACCEPTED AS IS.
